Some properties of fuzzy preseparation axioms

Yong Chan Kim

Abstract


We introduce r-fuzzy preopen (closed) sets in ˇ Sostak’s fuzzy topological spaces. We investigate some their properties. Moreover, we investigate the relationship between fuzzy irresolutity and fuzzy (supra) continuity. We define preseparation axioms and investigate some their properties.

Full Text: PDF

How to Cite this Article:

Yong Chan Kim, Some properties of fuzzy preseparation axioms, Journal of Mathematical and Computational Science, Vol 4, No 6 (2014), 1139-1154

Copyright © 2014 Yong Chan Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS